Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Equivalences generated by families of Borel sets


Author: John P. Burgess
Journal: Proc. Amer. Math. Soc. 69 (1978), 323-326
MSC: Primary 04A25
DOI: https://doi.org/10.1090/S0002-9939-1978-0476524-6
MathSciNet review: 0476524
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The equivalence relation on the reals generated by a family of $ {\aleph _\alpha }$ Borel sets has either $ \leqslant {\aleph _\alpha }$ or else exactly $ {2^{{\aleph _0}}}$ equivalence classes.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 04A25

Retrieve articles in all journals with MSC: 04A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0476524-6
Article copyright: © Copyright 1978 American Mathematical Society